# SDR SWAA2022051005171

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1668
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK: LH OVER WING EMERGENCY EXIT LIGHTS TOP AND FWD. BOTTOM SIGNS WILL NOT ILLUMINATE. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1668 AS PER REF B737 AMM 33-51-01-960-801. TEST OK.;[02] VERIFIED STEP 1.
